RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 776–777 (Mi mz1891)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Spanning maximal complex cycles by CR-submanifolds

A. V. Domrin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1891

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 582–583

Bibliographic databases:

Received: 28.02.1995

Citation: A. V. Domrin, “Spanning maximal complex cycles by CR-submanifolds”, Mat. Zametki, 60:5 (1996), 776–777; Math. Notes, 60:5 (1996), 582–583

Citation in format AMSBIB
\Bibitem{Dom96}
\by A.~V.~Domrin
\paper Spanning maximal complex cycles by CR-submanifolds
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 776--777
\mathnet{http://mi.mathnet.ru/mz1891}
\crossref{https://doi.org/10.4213/mzm1891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619854}
\zmath{https://zbmath.org/?q=an:0928.32015}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 582--583
\crossref{https://doi.org/10.1007/BF02309175}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000014}


Linking options:
  • http://mi.mathnet.ru/eng/mz1891
  • https://doi.org/10.4213/mzm1891
  • http://mi.mathnet.ru/eng/mz/v60/i5/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Joricke, B, “A nonremovable generic 4-ball in the unit sphere of C-3”, Duke Mathematical Journal, 102:1 (2000), 87  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:39
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018